# SDR 99ZZZX3283

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 204031920003
- Condition: Loose
- Location: Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEARING LOOSE IN DAMPER.  REMOVED AND REPLACED.
